# SDR DXTA2010012103949

- Difficulty date: January 20, 2010
- Submitted: January 21, 2010
- Operation: Air carrier
- Aircraft: N903QS
- Make and model: Cessna 750
- Aircraft serial: 7500162
- Aircraft time: 8,100 hours, 4,948 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

A NOTICIBLE THUMP NOISE HEARD FROM NOSE GEAR AREA ABOUT 5 MIN AFTER TAKEOFF.  NO ABNORMAL INDICATIONS ON LANDING GEAR OR HYDRAULICS.  BUMP HEARD A SECOND TIME AT FL270, WITH NO OTHER ABNORMAL INDICATIONS.  PERFORMED GEAR BUMP TROUBLESHOOTING IAW MM 32-30-00 ADJUSTED NLG UPLOCK SWITCH.  PERFORMED NLG EMERGENCY EXTENSION CABLE RIGGING.  ALL TESTS PASS AT THIS TIME.  DONE IAW MM 32-30-00.
